Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 3689069, 7 pages
https://doi.org/10.1155/2017/3689069
Research Article

Contractibility of Fixed Point Sets of Mean-Type Mappings

Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Correspondence should be addressed to P. Chaoha; ht.ca.aluhc@c.tehcihp

Received 23 July 2017; Accepted 2 November 2017; Published 31 December 2017

Academic Editor: Ngai-Ching Wong

Copyright © 2017 S. Iampiboonvatana and P. Chaoha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish a convergence theorem and explore fixed point sets of certain continuous quasi-nonexpansive mean-type mappings in general normed linear spaces. We not only extend previous works by Matkowski to general normed linear spaces, but also obtain a new result on the structure of fixed point sets of quasi-nonexpansive mappings in a nonstrictly convex setting.